EconPapers    
Economics at your fingertips  
 

Least singular value and condition number of a square random matrix with i.i.d. rows

M. Gregoratti and D. Maran

Statistics & Probability Letters, 2021, vol. 173, issue C

Abstract: Introducing a new method for studying general probability distributions on Rn, we generalize some results about the least singular value and the condition number of random matrices with i.i.d. Gaussian entries to the whole class of random matrices with i.i.d. rows.

Keywords: Least singular value; Condition number; Random matrix (search for similar items in EconPapers)
Date: 2021
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715221000328
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:173:y:2021:i:c:s0167715221000328

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2021.109070

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-06-30
Handle: RePEc:eee:stapro:v:173:y:2021:i:c:s0167715221000328